Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 32, NWS Atlanta, GA

April 20, 2010Dodge County, Pulaski County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2010, 5:33 PM EDT for Dodge County, Pulaski County, Wilcox County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2010, 5:33 PM EDT (21:33 UTC)
Expired
Apr 20, 2010, 6:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dodge County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS52 KFFC 202133
SVRFFC
GAC091-235-315-202215-
/O.NEW.KFFC.SV.W.0032.100420T2133Z-100420T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT TUE APR 20 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL GEORGIA
  NORTH CENTRAL WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF PINEVIEW...MOVING EAST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EASTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3227 8313 3205 8309 3201 8350 3218 8353
TIME...MOT...LOC 2133Z 259DEG 23KT 3212 8339

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:31 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 20, 3:31 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT TUE APR 20 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SURFACE LOW CURRENTLY MOVING ACROSS NORTHWEST GEORGIA. BEST
INSTABILITY IS CONFINED TO THE SOUTHERN AND SOUTHEASTERN PORTIONS OF
THE FORECAST AREA WHERE SOME HEATING HAS OCCURRED. PRECIPITATION
WILL BE ENDING FROM WEST TO EAST THIS EVENING WITH ONLY LINGERING
SHOWERS IN THE FAR EAST AFTER MIDNIGHT. WEAK SURFACE HIGH PRESSURE
AND NORTHWEST FLOW ALOFT SETTLE INTO THE FORECAST AREA THROUGH THE
BALANCE OF THE SHORT TERM FORECAST PERIOD. BY LATE THURSDAY THE
SURFACE RIDGE IS MOVING OFF THE EAST COAST ALLOWING FOR A STRONG
SOUTHERLY RETURN FLOW TO BEGIN.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY THE UPPER LEVEL RIDGE AHEAD OF A DEEP UPPER LOW OVER THE
PLAINS PUSHES EAST OF THE STATE WITH INCREASING SOUTHWESTERLY...
DIFFLUENT...UPPER LEVEL FLOW OVER THE REGION. STRONG SOUTHERLY LOW
LEVEL FLOW WILL BE SWEEPING AMPLE MOISTURE NORTH OFF OF THE GULF OF
MEXICO BETWEEN THE SURFACE HIGH PARKED OFF THE CAROLINA COAST AND THE
DEEP LOW OVER THE CENTRAL U.S. SURFACE AND UPPER LOW CENTERS LIFT
NORTHEAST INTO THE WESTERN GREAT LAKES AND OHIO VALLEY OVER THE
WEEKEND. MOISTURE AND INSTABILITY WILL BE SUFFICIENT FOR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY. I
HAVE MADE NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST TRENDS AT
THIS TIME AS MODELS HAVE BEEN FAIRLY CONSISTENT WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  75  47  80  54 /  50   0   5   5   5
ATLANTA         49  74  49  78  57 /  30   0   5   5  10
BLAIRSVILLE     45  71  43  74  49 /  50   0   5  10  10
CARTERSVILLE    45  75  44  77  50 /  30   0   5  10  10
COLUMBUS        53  78  51  82  57 /  20   0   5   5   5
GAINESVILLE     49  74  48  78  55 /  50   0   5   5  10
MACON           53  77  48  81  54 /  50   0   0   5   5
ROME            46  74  44  78  51 /  20   0   5  10  10
PEACHTREE CITY  47  76  45  79  51 /  30   0   5   5   5
VIDALIA         57  79  54  82  57 /  60   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Apr 20, 4:45 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT TUE APR 20 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
445 PM EDT TUE APR 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS ACROSS EAST CENTRAL GEORGIA THIS EVENING.
ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH CENTRAL...CENTRAL...AND
NORTHEAST GEORGIA THIS EVENING.

.SYNOPSIS...
A WEAK LOW PRESSURE AREA ALOFT WILL MOVE FROM THE EASTERN OHIO
VALLEY TOWARD THE MID-ATLANTIC REGION THROUGH WEDNESDAY. AN
ASSOCIATED WEAK AREA OF LOW PRESSURE WILL MOVE ACROSS NORTH GEORGIA
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THIS EVENING WILL BE
CLOUD-TO-GROUND LIGHTNING...LOCALLY HEAVY RAIN...PEA-SIZED
HAIL...AND WIND GUSTS TO 35 MPH. THE MOST LIKELY AREA FOR
THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM AUGUSTA...TO
MACON...TO AMERICUS. THUNDERSTORMS ARE EXPECTED TO END BY 10 PM EDT.

.DISCUSSION...
A WEAK UPPER DISTURBANCE WAS MOVING FROM THE EASTERN OHIO AND
TENNESSEE VALLEY TOWARD THE MID-ATLANTIC REGION. A COLD FRONT WAS
MOVING INTO NORTHWEST GEORGIA THIS EVENING. A PRE-FRONTAL TROUGH WAS
NOTED ACROSS EAST CENTRAL AND CENTRAL GEORGIA. A MARKED DEWPOINT
DEPRESSION WAS NOTED ALONG THE FRONT. WEAK TO MODERATE INSTABILITY
AND WEAK SHEAR...COMBINED WITH AFTERNOON HEATING AND ADEQUATE
LOW-LEVEL MOISTURE...WILL ALLOW FOR A FEW STRONG THUNDERSTORMS THIS
EVENING...ESPECIALLY ACROSS THE EASTERN AND CENTRAL PORTIONS OF
MIDDLE GEORGIA. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO
DEVELOP ALONG THE ACTUAL COLD FRONT AS IT MOVES THROUGH NORTH
GEORGIA...INCLUDING ATLANTA THIS EVENING. A FEW OF THESE MAY BECOME
STRONG ENOUGH TO PRODUCE PEA-SIZED HAIL AND GUSTY WINDS. THE THREAT
FOR THUNDERSTORMS WILL END QUICKLY AREAWIDE AFTER 10 PM EDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS
ARE EXPECTED SATURDAY THROUGH SUNDAY...SOME OF WHICH MAY BECOME
STRONG. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS
CENTRAL GEORGIA MONDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT
EXPECTED WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING...BUT SPOTTERS
AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY STRONG
THUNDERSTORMS THAT PRODUCE HAIL AND/OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE.

19

In the hours before

Special weather statement, Apr 20, 12:51 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT TUE APR 20 2010

GAZ069-079-080-201715-
1251 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TAYLOR...TALBOT
AND UPSON COUNTIES UNTIL 115 PM EDT...

AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OLIVE BRANCH...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE CLOUD TO GROUND LIGHTNING...
PEA SIZED HAIL...WIND GUSTS TO 35 MPH...AND VERY HEAVY RAINFALL AS
IT MOVES ACROSS TAYLOR...TALBOT AND UPSON COUNTIES THROUGH 115 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OLIVE
BRANCH... BAUGHVILLE...WOODLAND...TALBOTTON...PLEASANT HILL...PO
BIDDY CROSSROADS...WESLEY CHURCH...CARSONVILLE...BIG LAZER CREEK
WMA...BALDWINVILLE AND PRATTSBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 20, 12:58 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT TUE APR 20 2010

GAZ078-089-090-201730-
1258 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CHATTAHOOCHEE...
MUSCOGEE AND HARRIS COUNTIES UNTIL 130 PM EDT...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MOUNTAIN HILL TO FORT BENNING/LAWSON ARMY
AIR FIELD...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES THROUGH 130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAUREL
HILLS...GREEN ISLAND HILLS...ROSE HILL...BIBB CITY...FORT
BENNING/LAWSON ARMY AIR FIELD...CARTER ACRES...COLUMBUS METROPOLITAN
AIRPORT...AVONDALE...COLUMBUS...MOUNTAIN HILL...FORTSON...HIGHLAND
PARK...SAINT MARYS HILLS...BENNING PARK AND BENNING HILLS. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 20, 1:15 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT TUE APR 20 2010

GAZ069-079-080-201800-
115 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TAYLOR...TALBOT
AND UPSON COUNTIES UNTIL 200 PM EDT...

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PO BIDDY CROSSROADS...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TAYLOR...TALBOT AND UPSON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE WOODLAND...TALBOTTON...PLEASANT
HILL...PO BIDDY CROSSROADS...BIG LAZER CREEK WMA...BALDWINVILLE...
PRATTSBURG...WESLEY CHURCH...CARSONVILLE AND SALEM. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 20, 4:37 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT TUE APR 20 2010

GAZ095-105-107-202100-
437 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...HOUSTON AND DOOLY COUNTIES UNTIL 500 PM EDT...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GROVANIA TO DRAYTON...MOVING EAST AT 20
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PULASKI...HOUSTON AND DOOLY COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DRAYTON...BYROMVILLE...
GROVE PARK...ELKO...LILLY...GROVANIA...UNADILLA...HAYNEVILLE...
PINEHURST...VIENNA...KLONDIKE...MOCK SPRINGS AND BROWNDALE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 20, 5:19 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT TUE APR 20 2010

GAZ042>044-053-202200-
519 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN COWETA...DOUGLAS...CARROLL AND FULTON COUNTIES UNTIL 600 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR CAMPBELLTON TO BYERS CROSSROADS...
MOVING EAST SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS NORTHERN COWETA...SOUTHERN DOUGLAS...EASTERN
CARROLL AND SOUTH FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CAMPBELLTON...HANNAH...SEATON
LAKE...BYERS CROSSROADS...CHATTAHOOCHEE HILLS...DUNAWAY GARDENS...
ROSCOE...FAIRBURN...UNION CITY...FAIRBURN...PALMETTO AND CANNONGATE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, Apr 20, 5:29 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT TUE APR 20 2010

GAZ104>106-108-202200-
529 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP...
WILCOX...SUMTER AND DOOLY COUNTIES UNTIL 600 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLEASANT VIEW TO GEORGIA VETERANS MEMORIAL
STATE PARK...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...WILCOX...SUMTER AND DOOLY COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GEORGIA VETERANS
MEMORIAL STATE PARK...TREMONT...CORDELE...PLEASANT VIEW...EAST
CRISP...RAINES...SEVILLE...WENONA...PITTS...HATLEY...ROCHELLE AND
ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:50 PM EDTSevere Thunderstorm WarningFFCDodge, Dooly, Pulaski, Wilcox40 min
Apr 20, 6:23 PM EDTSevere Thunderstorm WarningFFCClayton, Henry22 min
Apr 20, 7:06 PM EDTSevere Thunderstorm WarningFFCHenry24 min
Apr 20, 7:39 PM EDTTornado WarningFFCButts36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.